# SDR CA150324012

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,325 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tube
- Part number: 3013146
- Condition: Dislodged
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT OF THE ACFT ABORTED TAKEOFF WHEN HE RECEIVED AN OVERTORQUE INDICATION FROM THE RT ENGINE.  WHILE TAXIING BACK TO THE TERMINAL, THE PILOT TRIED TO UNFEATHER THE RT PROPELLER WITHOUT SUCCESS.  THE PILOT REPORTED THE DEFECT IN THE ACFT JOURNEY LOGBOOK
